# SDR MASA200500009

- Difficulty date: January 4, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 17,358 hours, 12,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 1 CEILING ESCAPE LIGHT INOP.  THE LIGHT WAS MEL'ED.  MAINTENANCE RELAMPED, OPS CHECKED GOOD.
